Couldn't find what you looking for?

TRY OUR SEARCH!


My father had serious infection of respiratory tract, so his doctor told him to use Clindamycin. I would not be worried if my friend did not say it could be seriously dangerous medicine. She said her cousin had severe cramps and bloody stool caused by Clindamycin. I wonder if that is true, should I be worried about my father, or that was just coincidence. Can you tell me more about this medicine?

Loading...


It is true that Clindamycin may cause colitis, infection of the colon that can be dangerous, even life threatening sometimes. Symptoms your friend warrants you are signs there is something wrong, and if your father complain about any of these, immediately call his doctor. Clindamycin is used to treat infections of respiratory tract, skin, pelvis, vagina and abdomen, and it is not always causing seriously side effects. Some not so dangerous are upset stomach, vomiting, gas and diarrhea. Your father might notice dry skin, redness or irritation, peeling or itching of the skin. Anyway, you should not just read about side effects of this medicine, but pay attention it has been used for many health problems. That probably means it is good in treating conditions that requires drugs to heal. Clindamycin comes as a capsule and liquid to take by mouth, or as topical solution, lotion, and gel for skin infections, even like vaginal cream. Clindamycin usually is taken every 6 hours for respiratory, pelvis, or abdomen infections or applied twice a day for acne. Your father should know he has to drink a full glass of water after each dose.
Reply

Loading...